# SDR UALA2010012800359

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 55,200 hours, 19,492 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Delaminated
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 315N300110SP
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG REVERSER UPPER BI-FURCATION IS DELAMINATED.   APPROX 300 SQUARE INCHES FWD END GOING AFT (MARKED)  ACCOMPLISHED TIME LIMITED BACK SHEET REPAIR IAW MM-78-31-93.  REPAIR INSTALLED MEASURES APPROX 280 SQ INCHES.  IAW MM PG 803: REPAIR TO BE RE-CHECKED AT NEXT C-CHECK.  IF C-CHECK FINDS FURTHER DELAMINATION BUT LESS THAN 330 SQ INCHES, FOUND PANEL DISBONDING BEYOND REPAIRED DOUBLER. MEASURED DISBONDED AREA EQUAL TO 380 SQ INCHES . BI-FURCATION PANEL NEEDS TO BE REPLACED IN SMB 094972 CURRENT CF9046 PERMITS TO RE-CF ADDITIONAL 300 HRS TO ALLOW TIME TO HAVE SPARE AVAILABLE. ENGINE CONTROLLER HAS BEEN CONTACTED. OK TO CREATE ANOTHER CF TO ACTIVE THE 300 HRS REPAIR LIMIT.
